Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 15, 2015, 12:03 PM EDT for Huntington County, Wells County, Indiana. It took effect at Mar 16, 2015, 10:00 PM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2015, 12:03 PM EDT (16:03 UTC)
- In effect from
- Mar 16, 2015, 10:00 PM EDT
- Expired
- Mar 21, 2015, 6:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Huntington County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Bluffton (BLFI3).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KIWX 151603
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1203 PM EDT SUN MAR 15 2015
...The National Weather Service in Northern Indiana has issued a
flood warning for the following rivers...
Wabash River near Bluffton affecting Huntington and Wells Counties
.Warm temperatures have led to rapid snowmelt across the area. This will
lead to minor flooding along the river.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC069-179-161603-
/O.NEW.KIWX.FL.W.0008.150317T0200Z-150321T1000Z/
/BLFI3.1.SM.150317T0200Z.150318T1200Z.150320T1000Z.NO/
1203 PM EDT SUN MAR 15 2015
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Wabash River near Bluffton
* From Monday evening to Saturday morning.
* At 10 AM Sunday the stage was 7.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Monday night and
crest near 10.8 feet around 2 PM Wednesday March 18. It will fall
below flood stage around 6 AM Friday March 20.
* At 11.0 feet...River Road at Bluffton begins to flood.
* This crest compares to a previous crest of 10.9 feet which occurred
on Apr 19 2013.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$3 follow-up statements
157
WGUS83 KIWX 160220
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT SUN MAR 15 2015
...The flood warning has been extended for the following rivers...
Wabash River near Bluffton affecting Huntington and Wells Counties
Maumee River near Defiance affecting Defiance and Henry Counties
...The flood warning continues for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Recent heavy rainfall coupled with snow melt and ice jamming has
caused minor flooding along area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC069-179-170220-
/O.EXT.KIWX.FL.W.0008.150317T0300Z-150321T1000Z/
/BLFI3.1.SM.150317T0300Z.150318T1200Z.150320T1000Z.NO/
1020 PM EDT SUN MAR 15 2015
The Flood Warning has been extended for
The Wabash River near Bluffton
* from Monday evening to Saturday morning.
* At 10 AM Sunday the stage was 7.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Monday night and
crest near 10.8 feet around 2 PM Wednesday March 18 and fall below
flood stage around 6 AM Friday March 20.
* at 11.0 feet...River Road at Bluffton begins to flood.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC039-069-170220-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-150318T0000Z/
/DEFO1.1.IJ.150312T1956Z.150314T2000Z.150317T0000Z.NO/
1020 PM EDT SUN MAR 15 2015
The Flood Warning has been extended for
The Maumee River near Defiance
* until Tuesday evening.
* At 10 PM Sunday the stage was 10.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 8 PM Monday March 16.
* at 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC039-051-171-170220-
/O.CON.KIWX.FL.W.0004.000000T0000Z-000000T0000Z/
/STRO1.1.SM.150313T0300Z.150316T1200Z.000000T0000Z.NO/
1020 PM EDT SUN MAR 15 2015
The Flood Warning continues for
The Tiffin River near Stryker
* until further notice.
* At 9 PM Sunday the stage was 12.6 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.7 feet around 2
PM Monday March 16 and begin falling.
* at 13.0 feet...Flood waters begin to affect some farm buildings
near Stryker and flood some secondary roads.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$000
WGUS83 KIWX 161551
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1151 AM EDT MON MAR 16 2015
...The Flood Warning has been extended for the following rivers...
Wabash River near Bluffton affecting Huntington and Wells Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Minor flooding is either occuring or forecast for area rivers due
to recent snowmelt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology...Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC069-179-171551-
/O.EXT.KIWX.FL.W.0008.150317T0900Z-150321T0800Z/
/BLFI3.1.SM.150317T0900Z.150318T1800Z.150320T0800Z.NO/
1151 AM EDT MON MAR 16 2015
The Flood Warning has been extended for
The Wabash River near Bluffton
* from late tonight to late Friday night.
* At 9 AM Monday the stage was 8.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage early Tuesday
morning and crest near 10.6 feet around 8 PM Wednesday March 18
and fall below flood stage around 4 AM Friday March 20.
* At 11.0 feet...River Road at Bluffton begins to flood.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC039-051-171-171551-
/O.EXT.KIWX.FL.W.0004.000000T0000Z-150321T2100Z/
/STRO1.1.SM.150313T0300Z.150315T1300Z.150320T2100Z.NO/
1151 AM EDT MON MAR 16 2015
The Flood Warning has been extended for
The Tiffin River near Stryker
* until Saturday afternoon.
* At 11 AM Monday the stage was 12.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river is cresting at 12.5 feet and will fall below
flood stage around 5 PM Friday March 20.
* At 13.0 feet...Flood waters begin to affect some farm buildings
near Stryker and flood some secondary roads.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$858
WGUS83 KIWX 170237
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 PM EDT MON MAR 16 2015
...The flood warning continues for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Minor flooding will continue along the Tiffin River near Stryker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-180237-
/O.CON.KIWX.FL.W.0004.000000T0000Z-150321T2100Z/
/STRO1.1.SM.150313T0300Z.150315T1300Z.150320T2100Z.NO/
1037 PM EDT MON MAR 16 2015
The Flood Warning continues for
The Tiffin River near Stryker
* until Saturday afternoon.
* At 10 PM Monday the stage was 12.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 5 PM Friday March 20.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 15, 11:34 AM EDT, 29 minutes earlier.
Area forecast discussion, Mar 15, 11:34 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1134 AM EDT SUN MAR 15 2015 .SYNOPSIS... ISSUED AT 1128 AM EDT SUN MAR 15 2015 HIGH PRESSURE MOVING FROM THE CENTRAL UNITED STATES TO THE GULF COAST WILL RESULT IN DRY CONDITIONS THROUGH MONDAY. HIGHS THIS AFTERNOON WILL REACH INTO THE MID 50S TO LOWER 60S. HIGHS OF 63 TO 72 ARE EXPECTED ON MONDAY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 325 AM EDT SUN MAR 15 2015 NO SENSIBLE WX CONCERNS THIS PD AS RIDGING ALOFT BUILDS ACROSS THE MIDWEST/WRN GREAT LAKES. PRIMARY NR TERM QN IS MAX TEMPS THIS AFTN. XPCD WAA INADV OF PROGRESSIVE SW ADVG EWD THROUGH CNTRL CANADA AND DEGREE OF THERMAL RIDGING THAT BUILDS THIS AFTN...HAVE BUMPED TEMPS FM PRIOR AND OF WHICH IS LIKELY NOT ENOUGH IN LIGHT OF STG MIXING SIGNALS SEEN IN SHRT TERM GUIDANCE TWD MID AFTN AND SOME BUST POTENTIAL PSBL OVR WRN SECTIONS OUTSIDE REMAINING SNOWPACK AREAS IN SW MI. REGARDLESS MILD TEMPS TO HOLD THROUGH TONIGHT AS SWRLY FLW RAMPS FURTHER AHD OF SHARPENING UPSTREAM FNTL BNDRY AND PORTENDS A VRY WARM DAY ON MONDAY. && .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 325 AM EDT SUN MAR 15 2015 AN UNSEASONABLY MILD MONDAY WILL GIVE WAY TO COOLER/SEASONAL WX THEREAFTER AS DULL SPLIT/WNW FLOW REGIME PERSISTS... 925 MB TEMPS PUSHING 13-15C IN A WELL MIXED PRE-FRONTAL ENVIRONMENT SHOULD AFFORD MID 60S-LOW 70S HIGHS MONDAY...WITH EXACT VALUES DEPENDENT ON EXTENT/COVERAGE OF WAA MID CLOUDS. ENJOY MONDAY'S WARMTH AS SHEARED MID LEVEL SHORTWAVE/MERGED JET TRACKS THROUGH THE CENTRAL/EASTERN LAKES AND FORCES A STRONG COLD FRONT THROUGH THE LOCAL AREA LATER MONDAY NIGHT. MORE ORGANIZED BAND OF PCPN WITH AN ASSOCIATED WEAK FRONTAL WAVE/FGEN RESPONSE WILL LIKELY PASS NORTH OF THE REGION...WITH NOTHING MORE THAN A FEW SPRINKLES/LIGHT SHOWERS EXPECTED WITH THE FRONTAL PASSAGE LOCALLY. TUESDAY AND WEDNESDAY CONTINUE TO LOOK DRY/MAINLY CLEAR WITH TEMPS CONSIDERABLY COOLER AS SPRAWLING HIGH BUILDS SE OUT OF THE CANADIAN PRAIRIES. NON-ZERO/LOW CHANCES FOR LIGHT PCPN AND AN INCREASE IN CLOUD COVER RETURN LATE THIS WEEK AS ADDITIONAL NORTHERN STREAM SHORTWAVE ENERGY TRANSLATES SE TOWARD THE LOWER LAKES AND A SEPARATE SOUTHERN STREAM WAVE GETS SHEARED APART INTO THE OH/TN VALLEYS. MODELS CONTINUE TO STRUGGLE/DIFFER WITH TIMING OF THESE FEATURES RESULTING IN A LOWER CONFIDENCE TEMP/POP FORECAST THURSDAY INTO FRIDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 702 AM EDT SUN MAR 15 2015 VFR CONDS XPCD THROUGH THE PD AS RIDGING SFC AND ALOFT BLDS ACRS THE AREA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MCD SHORT TERM...T LONG TERM...STEINWEDEL AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 15, 4:09 AM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 409 AM EDT SUN MAR 15 2015 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-160815- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 409 AM EDT SUN MAR 15 2015 /309 AM CDT SUN MAR 15 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.